Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 17410, 17 pages
http://dx.doi.org/10.1155/IJMMS/2006/17410

Transformation groups on real plane and their differential invariants

Department of Applied Research, Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka Street, Kyiv 4 01601, Ukraine

Received 3 April 2006; Revised 29 June 2006; Accepted 9 July 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Andrada, M. L. Barberis, I. G. Dotti, and G. P. Ovando, “Product structures on four dimensional solvable Lie algebras,” Homology, Homotopy and Applications, vol. 7, no. 1, pp. 9–37, 2005. View at Google Scholar · View at MathSciNet
  2. P. Basarab-Horwath, V. Lahno, and R. Zhdanov, “The structure of Lie algebras and the classification problem for partial differential equations,” Acta Applicandae Mathematicae, vol. 69, no. 1, pp. 43–94, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. L. Bianchi, Lezioni sulla teoria dei gruppi continui finiti di transformazioni, Spoerri, Pisa, 1918.
  4. A. Bourlioux, C. Cyr-Gagnon, and P. Winternitz, “Difference schemes with point symmetries and their numerical tests,” Journal of Physics A: Mathematical and General, vol. 39, no. 22, pp. 6877–6896, 2006. View at Publisher · View at Google Scholar
  5. D. Burde and C. Steinhoff, “Classification of orbit closures of 4-dimensional complex Lie algebras,” Journal of Algebra, vol. 214, no. 2, pp. 729–739, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. F. Cariñena, J. Grabowski, and G. Marmo, “Some physical applications of systems of differential equations admitting a superposition rule,” Reports on Mathematical Physics, vol. 48, no. 1-2, pp. 47–58, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. T. Cerquetelli, N. Ciccoli, and M. C. Nucci, “Four dimensional Lie symmetry algebras and fourth order ordinary differential equations,” Journal of Nonlinear Mathematical Physics, vol. 9, no. suppl. 2, pp. 24–35, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  8. W. A. de Graaf, “Classification of solvable Lie algebras,” Experimental Mathematics, vol. 14, no. 1, pp. 15–25, 2005. View at Google Scholar · View at MathSciNet
  9. B. M. Doubrov and B. P. Komrakov, “Contact Lie algebras of vector fields on the plane,” Geometry and Topology, vol. 3, no. 1, pp. 1–20, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Fels and P. J. Olver, “Moving coframes. I. A practical algorithm,” Acta Applicandae Mathematicae, vol. 51, no. 2, pp. 161–213, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. Fels and P. J. Olver, “Moving coframes. II. Regularization and theoretical foundations,” Acta Applicandae Mathematicae, vol. 55, no. 2, pp. 127–208, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A. Fialowski and M. Penkava, “Deformations of four dimensional Lie algebras,” http://arxiv.org/abs/math.RT/0512354.
  13. A. González-López, N. Kamran, and P. J. Olver, “Lie algebras of differential operators in two complex variables,” American Journal of Mathematics, vol. 114, no. 6, pp. 1163–1185, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. A. González-López, N. Kamran, and P. J. Olver, “Lie algebras of vector fields in the real plane,” Proceedings of the London Mathematical Society. Third Series, vol. 64, no. 2, pp. 339–368, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. N. Jacobson, Lie Algebras, Interscience, New York, 1955.
  16. A. A. Kirillov, Elements of the Theory of Representations, vol. 220 of Grundlehren der Mathematischen Wissenschaften, Springer, Berlin, 1976. View at Zentralblatt MATH · View at MathSciNet
  17. R. D. Levine, “Lie algebraic approach to molecular structure and dynamics,” in Mathematical Frontiers in Computational Chemical Physics (Minneapolis, MN, 1987), D. G. Truhlar, Ed., vol. 15 of IMA Volumes in Mathematics and Its Applications, pp. 245–261, Springer, New York, 1988. View at Google Scholar · View at MathSciNet
  18. S. Lie, “Classification und Integration von gewöhnlichen Differential-gleichungen zwischen x, y, die eine Gruppe von Transformationen gestatten,” Archiv für Mathematik og Naturvidenskab. Christiana, vol. 8, pp. 371–458, 1883. View at Google Scholar
  19. S. Lie, “Über Differentiation,” Mathematische Annalen, vol. 24, no. 4, pp. 537–578, 1884. View at Publisher · View at Google Scholar
  20. S. Lie, Theorie der Transformationsgruppen, vol. 1, B.G. Teubner, Leipzig, 1888.
  21. S. Lie, Theorie der Transformationsgruppen, vol. 2, B.G. Teubner, Leipzig, 1890.
  22. S. Lie, Theorie der Transformationsgruppen, vol. 3, B.G. Teubner, Leipzig, 1893.
  23. S. Lie, Gesammelte Abhandlungen, vol. 6, B.G. Teubner, Leipzig, 1927.
  24. M. A. H. MacCallum, “On the classification of the real four-dimensional Lie algebras,” in On Einstein's Path: Essays in Honor of Engelbert Schucking (New York, 1996), A. L. Harvey, Ed., pp. 299–317, Springer, New York, 1999, first version circulated as a preprint since 1979. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. V. V. Morozov, “Classification of nilpotent Lie algebras of sixth order,” Izvestija Vysših Učebnyh Zavedeniĭ Matematika, vol. 1958, no. 4 (5), pp. 161–171, 1958 (Russian). View at Google Scholar · View at MathSciNet
  26. G. M. Mubarakzyanov, “Classification of solvable Lie algebras of sixth order with a non-nilpotent basis element,” Izvestija Vysših Učebnyh Zavedeniĭ Matematika, vol. 1963, no. 4 (35), pp. 104–116, 1963 (Russian). View at Google Scholar · View at MathSciNet
  27. G. M. Mubarakzyanov, “On solvable Lie algebras,” Izvestija Vysših Učebnyh Zavedeniĭ Matematika, vol. 1963, no. 1 (32), pp. 114–123, 1963 (Russian). View at Google Scholar · View at MathSciNet
  28. G. M. Mubarakzyanov, “The Classification of the real structure of five-dimensional Lie algebras,” Izvestiya Vysshikh Uchebnykh Zavedeniĭ. Matematika, vol. 1963, no. 3(34), pp. 99–106, 1963 (Russian). View at Google Scholar
  29. P. J. Olver, Applications of Lie Groups to Differential Equations, vol. 107 of Graduate Texts in Mathematics, Springer, New York, 1993. View at Zentralblatt MATH · View at MathSciNet
  30. P. J. Olver, “Differential invariants and invariant differential equations,” Lie Groups and Their Applications, vol. 1, no. 1, pp. 177–192, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. P. J. Olver, Equivalence, Invariants, and Symmetry, Cambridge University Press, Cambridge, 1995. View at Zentralblatt MATH · View at MathSciNet
  32. L. V. Ovsiannikov, Group Analysis of Differential Equations, Academic Press, New York, 1982. View at Zentralblatt MATH · View at MathSciNet
  33. J. Patera, R. T. Sharp, P. Winternitz, and H. Zassenhaus, “Invariants of real low dimension Lie algebras,” Journal of Mathematical Physics, vol. 17, no. 6, pp. 986–994, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. J. Patera and P. Winternitz, “Subalgebras of real three- and four-dimensional Lie algebras,” Journal of Mathematical Physics, vol. 18, no. 7, pp. 1449–1455, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. J. Patera and H. Zassenhaus, “Solvable Lie algebras of dimension 4 over perfect fields,” Linear Algebra and Its Applications, vol. 142, pp. 1–17, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. A. Z. Petrov, New Methods in the General Theory of Relativity, Izdat. “Nauka”, Moscow, 1966. View at MathSciNet
  37. R. O. Popovych and V. M. Boyko, “Differential invariants and application to Riccati-type systems,” in Symmetry in Nonlinear Mathematical Physics, Part 1, 2 (Kyiv, 2001), vol. 2 of Pr. Inst. Mat. Nats. Akad. Nauk Ukr. Mat. Zastos., 43, Part 1, pp. 184–193, Natsīonal. Akad. Nauk Ukraïni Inst. Mat., Kiev, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. R. O. Popovych, V. M. Boyko, M. O. Nesterenko, and M. W. Lutfullin, “Realizations of real low-dimensional Lie algebras,” Journal of Physics A: Mathematical and General, vol. 36, no. 26, pp. 7337–7360, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  39. A. Schmucker and G. Czichowski, “Symmetry algebras and normal forms of third order ordinary differential equations,” Journal of Lie Theory, vol. 8, no. 1, pp. 129–137, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  40. S. Shnider and P. Winternitz, “Nonlinear equations with superposition principles and the theory of transitive primitive Lie algebras,” Letters in Mathematical Physics, vol. 8, no. 1, pp. 69–78, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  41. A. Tresse, “Sur les invariants différentiels des groupes continus de transformations,” Acta Mathematica, vol. 18, no. 1, pp. 1–3, 1894. View at Publisher · View at Google Scholar
  42. M. A. Tresse, Determination des invariants ponctuels de l'equation differentielle du second ordre y=w(x,y,y), S. Hirzel, Leiptzig, 1896.
  43. P. Turkowski, “Solvable Lie algebras of dimension six,” Journal of Mathematical Physics, vol. 31, no. 6, pp. 1344–1350, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet